# SDR V0XD20190115003

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 34,839 hours, 23,779 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LT FWD AND AFT DRAG ANGLES ARE CRACKED.  CORRECTIVE ACTION:. CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW EO C700-55MR-004-0 DATED 10 JAN 2018.
